# SDR AU991084

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Unapproved Part
- Location: Mlg
- Component: 3500A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN AND NOSE LANDING GEAR PIVOT BOLTS HAVE THE HEADS GROUND TO APPEAR LIKE A CLEVIS BOLT HEAD.  THE AIRCRAFT IS FITTED WITH FLOATS.   UNAPPROVED PART. UNAPPROVED MODIFICATION.
